# SDR QXEA2023090500123

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N656QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000942
- Aircraft time: 584 hours, 460 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD LAV SMOKE ALARM WENT OFF IN CRUISE.  NO EVIDENCE OF FIRE OR SMOKE.  ONLY ON FOR ABOUT 5-10 SECONDS.  PAX MAY HAVE BEEN VAPING BUT NO EVIDENCE. REMOVED FROM SERVICE. NO EVIDENCE OF FIRE/SMOKE IN FWD LAV.  GVI OF FWD LAV SMOKE DETECTOR, NO DEFECTS. OPS TEST OF FWD LAV SMOKE DETECTOR IS GOOD, REF AMM 26-14-01-700-801A.  NO DEFECTS NOTED AT THIS TIME.  RETURNED TO SERVICE.
